# SDR CA071026008

- Difficulty date: October 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,347 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137311D1233
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 200 HOUR AIRFRAME INSP, HYD FLUID WAS FOUND TO BE LEAKING FROM ABOVE THE BAGGAGE POD ON THE BELLY OF THE AC. THE AIRCRAFT`S IMPENDING DEPARTURE WAS CANCELLED, AND THE POD REMOVED TO INVESTIGATE.   IT WAS FOUND THAT THERE WAS A CLAMP MISSING ON THE MAIN HYD RETURN LINE, WHICH ALLOWED THE BACKSIDE OF AN ADELL CLAMP ON A HYD PRESS LINE TO CHAFF ON THE MAIN RETURN LINE. THIS CHAFFING ACTION WAS FOUND TO HAVE BREACHED THE RETURN LINE, P/N 137311D1233. THE RETURN LINE WAS REMOVED AND REPLACED WITH A SERVICEABLE LINE, ALL CLAMPS AND LINES IN THE AREA WERE INSPECTED FOR PROPER ASSEMBLY AND CHAFFING AND NO OTHER DEFECTS WERE NOTED. THE AIRCRAFT HYDRAULIC SYSTEM WAS SERVICED AND BLED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20071026008)
